The Annals of Mathematical Statistics

On Several Statistics Related to Empirical Distribution Functions

Meyer Dwass

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 1 (1958), 188-191.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706715

Digital Object Identifier
doi:10.1214/aoms/1177706715

Mathematical Reviews number (MathSciNet)
MR95549

Zentralblatt MATH identifier
0089.14804

JSTOR
links.jstor.org

Citation

Dwass, Meyer. On Several Statistics Related to Empirical Distribution Functions. Ann. Math. Statist. 29 (1958), no. 1, 188--191. doi:10.1214/aoms/1177706715. https://projecteuclid.org/euclid.aoms/1177706715


Export citation